# SDR DALA1123019870

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 37 HAS CORROSION ON TOP OF PANEL.  REMOVED CORR. 6X1 INCH IAW DC-9 SRM 53-01 FIG 1 AND CARD 5100-01570-01.  ORIG MATERIAL .020 REMOVED .013 REMAINING MAT.007 OUT OF LIMITS.  FABBED NEW PNL FROM .025 7075-T6 IAW DWG9957918 AND ERA 490827-14.  COPY ATTACHED REV ORIGINAL ID TAG APPLIED 29 MAR 11 REQUIRED INSPECTION COMPLETED 29 MAR 11.
